MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 150 MM LENGTH; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 150 MM LENGTH; PROSTHESIS, ELBOW
Catalog Number 00840004415
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032)
Date of Event 08/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision of the left elbow due to loosening of the ulna component and loss of flexion or extension.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10: cat: 00840001407 lot: 64590931 ulnar component plasma sprayed size 4 75 mm length left for cemented use only.Cat: 00840009400 lot: 65064304 articulation kit size 4 1 axle pin, 1 humeral bearing a, 2 ulnar bearings b sterile product do not resterilize.Cat: 00840009000 lot: 65471795 humeral screw kit 2 humeral screws.G2: foreign-australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 -02210.0001822565 - 2023 -02212.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it has been determined that this device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 150 MM LENGTH
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17596399
Report Number0001822565-2023-02211
Device Sequence Number15294927
Product Code JDC
UDI-Device Identifier00889024271357
UDI-Public(01)00889024271357(17)310223(10)64916243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00840004415
Device Lot Number64916243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2023
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date12/20/2023
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale